DOI 10.1097/lgt.0b013e31825d7c5f
Pityriasis rosea-like drug eruption due to nortriptyline in a patient with vulvodynia.
Аннотация
BACKGROUND
Nortriptyline and other tricyclic antidepressants are widely used in the treatment of depression. They are also used in chronic pain syndromes such as vulvodynia. We report a case of pityriasis rosea (PR)-like eruption in a young woman who was treated with oral nortriptyline for vulvodynia.
CASE REPORT: The patient presented with photosensitivity and erythematous, well-defined, oval papules and patches, with fine collarettes of scale on the dorsal hands, upper arms, and trunk. She showed a complete resolution of her rash with discontinuation of nortriptyline, thereby supporting the diagnosis of a drug-induced reaction.
COMMENT: Pityriasis rosea-like drug eruptions have been associated with numerous medications, including angiotensin-converting enzyme inhibitors, antirheumatic drugs, lithium, and, more recently, biologics such as imatinib, adalimumab, and etanercept. A literature review did not reveal an association between PR-like drug eruptions and tricyclic antidepressants such as nortriptyline. We report a case of PR-like drug reaction to nortriptyline for clinical interest.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.